Skip to main content

Stable Complete Minimal Surfaces in R 3 are Planes

  • Chapter
  • First Online:
Manfredo P. do Carmo – Selected Papers
  • 2436 Accesses

Abstract

A proof of the statement in the title is given.

AMS (MOS) subject classifications (1970). Primary 53A10; Secondary 94F10.

Supported by C. N. Pq., Brazil.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 119.00
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 159.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 159.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. J. L. Barbosa and M. do Carmo, On the size of a stable minimal surface in R 3 , Amer. J. Math. 98 (1976), 515-528.

    Google Scholar 

  2. M. do Carmo and A. M. da Silveira, Globally stable complete minimal surfaces in R 3 , Pro c. Amer. Math. Soc. (to appear).

    Google Scholar 

  3. M. do Carmo and C. K. Peng, Stable complete minimal hypersurfaces (to appear).

    Google Scholar 

  4. D. Fischer-Colbrie and R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature (preprint).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2012 Springer-Verlag Berlin Heidelberg

About this chapter

Cite this chapter

Carmo, M.d., Peng, C.K. (2012). Stable Complete Minimal Surfaces in R 3 are Planes. In: Tenenblat, K. (eds) Manfredo P. do Carmo – Selected Papers. Springer, Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-25588-5_14

Download citation

Publish with us

Policies and ethics